# SDR 2003F00230

- Difficulty date: March 10, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N5113
- Make and model: Cessna 750
- Aircraft serial: 7500013
- System (JASC): 2740 · Stabilizer Control System
- Part: Transmitter
- Part number: H517A
- Condition: Inoperative
- Location: Vertical Stab
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UPPER RUDDER A-B FAILED TWICE.  ABLE TO RESET TO B-CHANNEL.  REPLACED UPPER RUDDER POSITION TRANSMITTERS.  RIGGED AND TESTED PER CESSNA MM.  OPERATIONAL CHECK IS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
